# SDR FDEA200906021884

- Difficulty date: June 2, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974202475
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER P 51RH, C 63-64 STRINGER SPLICE REPAIR PERFORMED IAW SRM 53-10-14 FIG 201.
